My skin at times for no reason feels like it is being burnt. Extremely sensitive to the touch. No rash or irriation or signs of such. It is extremely painful at times.
28 Dec 2009
I am not a doctor or professional but when I was diagnosed with firbrymyalgia I described it as my skin rubbing on raw flesh like sandpaper. I could not stand anything touching my skin not even a soft shirt or bed sheet. I hope this helps if these sound like your symptoms make an appointment with your doctor or a rheumaoligist. The rheumatoligist is you best bet. Good Luck I hope it is not Flibrmyalgia Gook Luck and God Bless
I will keep you in my prayers. If it is Fibro I is very painful Barb
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Macrodantin - I have a rash all over my arms,legs and feet which was worse after I took a tablet at?
... night. I have the bluish tinge in my nails and fingers, I stopped taking the tablet and the rash has stopped itching, I have a really bad cough ...
3 answers • 30 Sep 2012
Hello does taking the medication podlifox make you get a rash or a bad reaction if touch on the ski?
N that has no wart on i
0 answers • 5 Apr 2013
My CP daughter is on Zoloft and Prozac and we're trying to get her off both. Her Dr. started taking her off Zoloft in one months time and she ...
1 answer • 20 May 2013
The rash is bright red & hot to the touch it is on the front of her thighs & also the front of her arms She has no pain or any other ...
1 answer • 10 Jun 2013
... finished the course six days ago and the rash has been getting steadily worse, and is now up my arms and legs. It doesn't hurt but looks ...
1 answer • 27 Apr 2014